Could my hypothyroidism be caused by the start and stop of an iodine supplement or be caused by the zyprexa seroque and invega sustenna (paliperidone palmitate) I have been on?

Hypothyroid. Most likely you would have become hypothyroid anyway. Heavy doses of iodine can sometimes affect your thyroid function, but a simple dietary supplement usually will not.

Related Questions

Does invega sustenna (paliperidone palmitate) zyprexa cause hypothyroidism.?

Maybe-if weight gain. Invega Sustenna (paliperidone palmitate) & Zyprexa are different,used for same diagnoses. Thyroid dysfunction may be common in major psychiatric conditions so difficult to establish causality. There are look-back reviews indicating possibility of these medications affecting thyroid state; getting thyroid panel before starting either drug is a good idea (to rule out pre-existing thyroid problem).Weight gain can be related. Read more...

How will I know what caused my hypothyroidism? I was on seroquel and that can cause it. Now on geodon and invega sustenna (paliperidone palmitate) before that. Was healthy b4

Before you ? why... Get this treated! Especially if it is more than marginal, it is important to get your levels right. Then, the Dr might be able to determine a cause. Until then, it doesn't matter. Do advise about all meds you take - alternatives may be found if needed. Best wishes! Read more...

Why has my nose looked more pushed up these days? Like a pig nose. It used to be normal but I am on Zyprexa and now invega sustenna (paliperidone palmitate). Is it possible

No, need monitoring. never heard or seen about this "pushed nose" side effect but I hope you are watching your diet and weight as well as your psychiatrist/primary care doctor is monitoring you for possible metabolic side effect of these 2 medications. Read more...

What to do if invega sustenna (paliperidone palmitate) has messed up my memory? It also causes loss of coordination and balance

Drug side effects. If you notice side effects from any medication, be sure to tell your prescribing doc and ask about/for alternatives & options. Of note, benzodiazepines like Klonopin (clonazepam) can also mess up memory & cause loss of coordination & balance. Read more...

It's been a month since my last invega sustenna (paliperidone palmitate) shot at 234mg. Now I just started geodon. What's the source of my akathisia?

Could be both. Both Invega Sustenna (paliperidone palmitate) and Geodon are classified as second generation antipsychotics. They are used to treat mood disorders and psychosis. One of the most common side effects of these medications is akathisia, which is a feeling of inner restlessness compelling the need to be in constant motion. Being on two of them can exacerbate this. Recommend discussing options for treatment with your doctor. Read more...